RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2009, Volume 1, Issue 3, Pages 125–131 (Mi ufa24)  

This article is cited in 1 scientific paper (total in 1 paper)

Submodels of gas movements with liner field of velocity and with intermediate matrix of rank 0

Yu. V. Tarasova

Ufa State Aviation Technical University

Abstract: We found the solutions of gas dynamics equations with the liner field of velocity for an arbitrary state equation. We obtained all submodels jf gas movements with null auxiliary matrix.

Keywords: equation of gas dynamics, liner field of velocity, intermediate matrix, integrals of motion.

Full text: PDF file (335 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 533:517.958
Received: 17.08.2009

Citation: Yu. V. Tarasova, “Submodels of gas movements with liner field of velocity and with intermediate matrix of rank 0”, Ufimsk. Mat. Zh., 1:3 (2009), 125–131

Citation in format AMSBIB
\Bibitem{Tar09}
\by Yu.~V.~Tarasova
\paper Submodels of gas movements with liner field of velocity and with intermediate matrix of rank~0
\jour Ufimsk. Mat. Zh.
\yr 2009
\vol 1
\issue 3
\pages 125--131
\mathnet{http://mi.mathnet.ru/ufa24}
\zmath{https://zbmath.org/?q=an:1228.76126}


Linking options:
  • http://mi.mathnet.ru/eng/ufa24
  • http://mi.mathnet.ru/eng/ufa/v1/i3/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Yulmukhametova, “Submodels of gas motion with a linear velocity field in the degenerate case”, J. Appl. Industr. Math., 6:1 (2012), 123–133  mathnet  crossref  mathscinet
  • ”фимский математический журнал
    Number of views:
    This page:129
    Full text:58
    References:32
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019